DBLP BibTeX Record 'journals/automatica/SunLXZ07'

@article{DBLP:journals/automatica/SunLXZ07,
  author    = {Minhui Sun and
               James Lam and
               Shengyuan Xu and
               Yun Zou},
  title     = {Robust exponential stabilization for Markovian jump systems
               with mode-dependent input delay},
  journal   = {Automatica},
  volume    = {43},
  number    = {10},
  year      = {2007},
  pages     = {1799-1807},
  ee        = {http://dx.doi.org/10.1016/j.automatica.2007.03.005},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}